# SDR WX0A071762

- Difficulty date: November 24, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug MD 83
- Aircraft serial: 53487
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Melted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S & PAX REPORTED FUMES IN AFT CABIN MAINLY LT SIDE.  PERFORMED QRH 26.2 PULLED RECIRC BREAKERS WITH NO HELP.  SECURING RT PACK CAUSED FUMES TO DISAPPEAR. FUMES WERE DESCRIBED AS MELTING ELECTRICAL.  FOUND AIR LEAKING FROM RT ACM.  RT PACKED DEFERRED IAW MEL 21-01-SIT CAT C. DMI 5435, M PROCEDURE COMPLIED WITH INSTALLED PLACARD.  11/25/2013 COMPLIED WITH TYPE 3 INSPECTION IAW TASK CARD F0592102.  FOUND LIGHT SOCKET AT ROW 34AC MELTED.  PERFORMED OPERATIONAL CHECK OF RT AIR COND. SYS IAW MD80 AMM 21-00-00, NO DEFECTS NOTED.  THIS CLEARS MEL 21-01 SIT 1 DMI5435. PLACARD REMOVED.  11/26/2013 REPLACED SEAT 34AC SIDEWALL LIGHT SOCKET, OPERATIONS CHECKED GOOD IAW AMM 33-21-03.
